# SDR SIMA20210125004

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,542 hours, 32,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-2 WALKAROUND, FOUND RT WING TO FUSELAGE FAIRING EXTERNAL EMERGENCY LIGHT TO BE INOPERABLE.  C/A: R & R RT WING TO FUSELAGE FAIRING EXTERNAL EMERGENY LIGHT, IAW EMB 145 AMM 33-50-10.  OPERATIONS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME.
